# SDR CA951031202

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35LEAR
- System (JASC): 2434 · DC Generator-Alternator
- Part: Retaining Ring
- Part number: 510098
- Condition: Chafed
- Location: Rotor Bearing
- Component: Bendix, 30B1077B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INCORRECTLY INSTALLED RETAINING NUTS CAUSED DAMAGE TO BEARING SHIELD/SEAL AND RESULTING IN POSSIBLE BEARING CONTAMINATION WITH FRAGMENTS OF METAL THAT SEPARATED FROM THE SHIELD.
